China's global expansion and Latin America

Jenkins, R. (2010) China's global expansion and Latin America. Journal of Latin American Studies, 42 (04). pp. 809-837. ISSN 0022-216X

PDF - Published Version
Download (167kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Social Sciences > School of International Development
    Related URLs:
    Depositing User: Abigail Dalgleish
    Date Deposited: 22 Feb 2011 16:26
    Last Modified: 25 Jan 2019 00:53
    DOI: 10.1017/S0022216X10001379

    Actions (login required)

    View Item